# SDR NACA2019070800046

- Difficulty date: April 29, 2019
- Submitted: July 9, 2019
- Operation: Air carrier
- Aircraft: N302KH
- Make and model: Boeing 737330
- Aircraft serial: 27905
- Aircraft time: 48,854 hours, 52,373 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER RT WING SURFACE @ WBL 522 APPROX HAS CORROSION. UPPER RT WING SURFACE @ WBL 522,608,613 APPROX, CORROSION BLENDED IAW SRM 51-10-02 PARA 14 REV 119. AREAS MARKED D3,D4,D5,D6,D7 REPAIRED IAW KF DWG NR R27905.1-057- 008-001 REV NC.
